MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SCREWDRIVER SHAFT, COMPRESSION T2 HUMERUS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL SCREWDRIVER SHAFT, COMPRESSION T2 HUMERUS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-0263
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned since it was discarded according to information received.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported, during the operation, when trying to apply compression, the welded part of the driver was damaged.The sr explained to the surgeon about the possibility of damage before applying compression.The surgeon used the screwdriver for compression screw after consent.After all, the welded part was easily damaged.Since there are two drivers installed in the instrument, another driver was used.The welded part was also easily damaged.The surgeon was stated that he wanted more compression, but because there was no longer a driver tip, he had to bend the damaged driver 90 degrees with pliers and used it to put more pressure.Pressure was applied until the surgeon was satisfied, and the operation ended safely.

Brand Name
SCREWDRIVER SHAFT, COMPRESSION T2 HUMERUS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key10150706
Report Number0009610622-2020-00289
Device Sequence Number19374034
Product Code LXH
UDI-Device Identifier04546540196330
UDI-Public04546540196330
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-0263
Device Catalogue Number18060263
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1